MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703080
Medical Device Problem Codes Nonstandard Device (1420); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code g04115 captures the reportable investigation code of sleeve detached.Block h11: product investigation.The returned sensor wire was analyzed.During the inspection, it was found that the sleeve detached and ptfe was peeled, which did confirm the reported event.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of "sleeve detached/separated and ptfe peeled" was defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the information available and analysis results, the excess of force applied to remove the wire or the use of a metal needle or cannula probably caused ptfe peeled.Therefore, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that during a ureteric stone removal procedure, a sensor wire was used.When the physician advanced the stent on the guide wire the distal tip coating came off.Another new device was opened and successfully completed the procedure.No patient complications were reported.The analysis of the returned device identified sleeve detachment.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25292747
Report Number2124215-2026-28284
Device Sequence Number18521096
Product Code EZB
UDI-Device Identifier08714729376361
UDI-Public(01)08714729376361(17)271104(10)35210078
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703080
Device Catalogue NumberM0066703080
Device Lot Number0035210078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown